| Model Number |
0644-020-01 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during procedure, the fiber broke at the point of insertion to the scope.The procedure was completed using another fiber.There were no patient complications reported.
Event or Problem Description